# SDR AALA20090226TUL16

- Difficulty date: February 17, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- Aircraft time: 70,937 hours, 37,924 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2912727
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CRACKED AFT OF STATION 1418 AT L2L, INSTALLED LONGERON SPLICE PER AARD 53-30-00-2.
